|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
On Partially Measure Compact Unbounded Linear Operators on \(L_2\)
Korotkov V. B.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
In this paper we introduce partially measure compact unbounded linear operators. We find characteristic property of limit spectrums of the adjoints of unbounded densely defined partially measure compact linear operators on \(L_2(\mu)\). Some applications of this result to linear functional equations of the first and second kind with partially measure compact unbounded operators are given.
Keywords: closed operator, measure compact operator, limit spectrum, linear functional equations of the first and second kind, linear integral equations of the first and second kind
Language: Russian Download the full text
For citation: Korotkov V. B. On partially measure compact unbounded linear operators on \(L_2\) // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 36-41. DOI 10.23671/VNC.2016.1.5947
← Contents of issue
|© 1999-2023 ёжный математический институт|